# SDR IPXA2023072434578

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 18,355 hours, 2,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LTS SWITCH GUARD SPRING INOP EMER LTS SWITCH GUARD SPRING FIXED OPS CHKD FOUND SATIS IAW AMM TASK 33-51-00-715-001 REV 41 DATED 15 MAR 2023
